Not all meds react or have side effects that one notices, it is different with different users, if Provigil did as its side effect make cataplexy difficult for you, maybe you should ask you doc to prescribe an alternative med which is more compatible to suit your system.
take care, best wishes!
Yes Provigil did make Cataplexy a nightmare for me. The episodes lasted a lot longer for me even after the dictor ordered the meds to be stopped. The pain is already horrible enough. The weight gain was outrageous as well. It was a very unique experience in that inially Provigil gave me energy and alertness for two weeks. After that, it began to spiral downward significantly.
- Provigil Information for Consumers
- Provigil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Provigil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jul 2013 • 2 answers
Posted 17 Oct 2014 • 3 answers
Posted 6 Feb 2015 • 3 answers
I take xyrem for my narcolepsy and cataplexy. it helps me sleep and it controls my cataplexy. but it
Posted 9 Aug 2015 • 0 answers
Posted 12 Feb 2017 • 0 answers